MathSciNet Relay Station
MathSciNet bibliographic data
MR2914856 53C44 (53C21)
Colding, Tobias H.; Minicozzi, William P., II Smooth compactness of self-shrinkers. Comment. Math. Helv. 87 (2012), no. 2, 463–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement